# SDR AALA202203117148

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737*
- Aircraft serial: 44483
- Aircraft time: 2,906 hours, 1,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHT AT 11C WAS KNOCKED LOOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
